Thanks for choosing HealthcareMagic forum.
Tuberculosis is not transmitted by having sex. The cough secretions are more responsible for the spread.If you have started taking the regular medicines and you have been taking them for more than one month then you can safely indulge in sexual activity.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi doctor I am a 24 year old girl. I got infected with tb virus in dec 2013 . It detected when chest xray done...left lung had water logging upto 600 cc. Medication is still continuing. ..as water still present but I skiped medicine in last month..now when m reading abt genital tb m scared. Whether my infection can infect my fallopian tube. .is it any chances of it? How do I know whether it is infected or not?
Hello Doctor, I m sufferring from chest pain on right side from last 25 days. A pleural effussion is defected. I went to remove it however, during the removal process, Dr. said that there is no fluid but some substance like paste available. Hence, it cannot be removed using pleural tapping. Still, the cause is unknown and i m in big dilemma. What should i do in such case? Doctor also said that I might be infacted by TB. No test has been done to confirm this. I am married and 28 yrs old. If I am a TB patient, does this affects my sex life? What things i should take care? Thanks, Anand.
3 years back, I have infected by uterus tb, now I complete my course, doctors say that now I am completely ok, but I have a doubt that when I don t know about my tb ,then can I infected by sex or any other type to any one ,and is it possible that I am again infected by tb, because I am also a sugar patient. Is anyone regular check needs for tb patients.
I have been taking medication for bone tb[in left SI joint] ,its been a year now .My doctor has asked to stop the medicine by 15th Sep.Now from yesterday i am feeling little pain in left buttock .I am very much worried about this ,as i have to travel to Europe for business trip in Dec .kindly tell me i will be fine or is it something serious . My tb is not completely cured ?
Hi, I have a sister who is having Abdominal TB and Ascites, since two months, and she is on this drugs which the Doc says she will take for 9months, ampicin, ethanbutol, isoniazid, pyridamine, spironolactone and pyridoxine. she has been taken the medication since two months, but she say that they is no improvement, the stomach is still swollen, hard and painful. the doc say that there is fliud in her stomach, is there no way this liqud can be capped out of her belle?? and are the drugs she is taking effective?? she live in Nigeria, should I tell her to seek medical help here in the UK?? and is this condition bad that can lead to death?? thanks. Mercy
Hi...My relative had intense coughing and sputum in his blood 6 months back.He got admitted....got x rays blood reports Pleural Effusion test CT Scan,Pet Scan, , and finally needle biopsy left lung......in that order. Only test positive was pleural effusion for TB,rest all were negative. For Biopsies, got slides analyzed from 3 places.....no cancer etc. So doctor advised to continue with TB treatment.All the while in last 6 months arrhythmia was there....not severe...but was there. Since last couple of weeks hs is experiencing vertigo(guess due to arrhythmia). Anyways TB follow up was due, so got all the blood/urine reports. All normal. Got Chest Ct Scan which did not show any improvment in white spot on the lung. Almost Same size etc.No growth in spot size though.
So Question is? What is causing arrhythmia ? Biopsy was done very close to heart.Also the CT scan shows no improvement yet? Major concern is Arrhythmia which is affecting mental state of patient?
I have been taking Niftran for frequent U T I infection for last 18 months and have been told by a specialist to continue taking it regularly every day next 2 months (have already taken it for 2 months) . I am suffering from constant loose stomach now for last 2 weeks . Can you pl advise.
Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...
I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...